MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; THERMOMETER, NON CONTACT, BT

Medline Industries, LP MEDLINE; THERMOMETER, NON CONTACT, BT
Catalog Number MDSBT17THERM
Medical Device Problem Codes Computer Software Problem (1112); Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when member attempts to take temperature device display shows that device is processing a reading but never shows a reading and then the device abruptly turns off.This happens everytime device is attempted to be used.
 
Additional Manufacturer Narrative
It was reported that the bluetooth non-contact thermometer that "turns off"; the complaint details state that when the member attempts to take temperature, the device display shows processing a reading but never shows a reading and then abruptly turns off.We received 1ea medline bluetooth non-contact thermometer; the thermometer came with no battery, 2ea aaa control battery were inserted, and the sample was tested according to the instructions for use.The sample turned on as normal and body temperature readings were between 98.5 and 98.6 f; it also did not turn off between uses, and the sample operated as intended.The complaint was not confirmed; the cause code was not confirmed with received sample, no trends were identified for the specified material number and its corresponding defect type, and based on the review of the details provided for the complaint investigation, medline was unable to confirm the complaint issue or that the product failed to meet specifications.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
THERMOMETER, NON CONTACT, BT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkat gaanuthula
three lakes drive
northfield, IL 60093--275
MDR Report Key50947580
Report Number1417592-2026-54468
Device Sequence Number13349288
Product Code FLL
UDI-Device Identifier00197344049625
UDI-Public00197344049625
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K172427
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDSBT17THERM
Device Lot Number202501
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/01/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2025
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown